Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariant manifolds of hypercyclic vectors
for the real scalar case

Author: Juan P. Bès
Journal: Proc. Amer. Math. Soc. 127 (1999), 1801-1804
MSC (1991): Primary 47A15, 47A99
Published electronically: February 18, 1999
MathSciNet review: 1485460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every hypercyclic operator on a real locally convex vector space admits a dense invariant linear manifold of hypercyclic vectors.

References [Enhancements On Off] (What's this?)

  • 1. S. I. Ansari, Existence of Hypercyclic Operators on Topological Vector Spaces, J. Funct. Anal. 148 (1997), no. 2, 384-390. CMP 98:01
  • 2. S. I. Ansari, Hypercyclic and Cyclic Vectors, J. Funct. Anal. 128 (2) (1995). MR 96h:47002
  • 3. B. Beauzamy, An operator on a separable Hilbert space with all polynomials hypercyclic, Studia Math. T. XCVI (1990), 81-90. MR 91d:47004
  • 4. P. Bourdon, Invariant Manifolds of Hypercyclic Vectors, Proc. Amer. Math. Soc. 118 (3) (1993), 845-847. MR 93i:47002
  • 5. G. Godefroy and Joel H. Shapiro, Operators with Dense, Invariant, Cyclic Vector Manifolds, J. Funct. Anal. 98 (1991), 229-269. MR 92d:47029
  • 6. Domingo A.Herrero, Limits of Hypercyclic and Supercyclic Operators, J. Funct. Anal. 99 (1991), 179-190. MR 92g:47026
  • 7. C. Kitai, Invariant Closed Sets for Linear Operators, Thesis, University of Toronto (1982).
  • 8. S. Rolewicz, On orbits of elements, Studia Math. T. XXXII (1969), 17-22. MR 39:3292

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A15, 47A99

Retrieve articles in all journals with MSC (1991): 47A15, 47A99

Additional Information

Juan P. Bès
Affiliation: Department of Mathematics and Computer Science, Kent State University, Kent, Ohio 44242
Address at time of publication: Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403

Received by editor(s): September 17, 1997
Published electronically: February 18, 1999
Additional Notes: The author wishes to thank the support of the Center for International and Comparative Programms and the Graduate Student Senate of Kent State University.
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society